# SDR DXTA2009040603584

- Difficulty date: April 5, 2009
- Submitted: April 6, 2009
- Operation: Air carrier
- Aircraft: N897QS
- Make and model: Raythn HAWKER900XP
- Aircraft serial: HA0014
- Aircraft time: 700 hours, 512 cycles
- Engine: Garrtt TFE731*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E, A

## Discrepancy

AT FL380, .76M, A THUMP WAS FELT IN THE AIRFRAME WITH A CONSTANT VIBRATION. LT NR 1 OIL PRESS TURNED RED AND COMPLETED THE LOW OIL PRESS MEM ITEMS AND SHUT THE ENGINE DOWN. NR1 CHIP DETECT IS TRIPPED.   INSPECTED CHIP DETECTORS AND OIL FILTER.  FOUND METAL SHAVINGS.  REMOVED ENG NR 1 IAW AMM 71-00-02.
